# SDR F3LA2014021001011

- Difficulty date: January 14, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FWD FLOOR SUPPORT BEAM BETWEEN FLOOR BEAMS Y 765 & FR 16 HAS CORROSION.  REMOVED COCKPIT DRAIN PAN, R & R FLOOR BEAM, REINSTALLED COCKPIT DRAIN PAN IAW SRM 51-42-11.  FLOOR BEAM PN D5311282600101, PO 6018739.
